MathSciNet Relay Station
MathSciNet bibliographic data
MR679196 (85d:76020) 76P05 (03H10 82A40)
Arkeryd, Leif Asymptotic behaviour of the Boltzmann equation with infinite range forces. Comm. Math. Phys. 86 (1982), no. 4, 475–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement